Ahanjideh, Milad, Iranmanesh, Ali. (1397). A note on $1$-factorizability of quartic supersolvable Cayley graphs. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(4), 7-10. doi: 10.22108/toc.2018.104578.1500
Milad Ahanjideh; Ali Iranmanesh. "A note on $1$-factorizability of quartic supersolvable Cayley graphs". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7, 4, 1397, 7-10. doi: 10.22108/toc.2018.104578.1500
Ahanjideh, Milad, Iranmanesh, Ali. (1397). 'A note on $1$-factorizability of quartic supersolvable Cayley graphs', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(4), pp. 7-10. doi: 10.22108/toc.2018.104578.1500
Ahanjideh, Milad, Iranmanesh, Ali. A note on $1$-factorizability of quartic supersolvable Cayley graphs. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1397; 7(4): 7-10. doi: 10.22108/toc.2018.104578.1500


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.